Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes irritation and itching on penis?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1765 Questions
Question
my penis is having irritating itching
Posted Tue, 5 Aug 2014 in Sexually Transmitted Diseases
 
 
Answered by Dr. Bharatesh Devendra Basti 18 minutes later
Brief Answer:
Details required.

Detailed Answer:
Hi
Thank you for query.I am Dr Bharatesh D Basti answering your query.
It is not clear about the following:
Duration
Exact site
Any rash or discharge
Does it recurr
Any lymph node swelling
Intercourse history
Burning micturition
Partner history or symptoms
Any other disease or diabetes history
Any treatment taken
Any drug intake
Any allergies
It may be fungal infection or else.
So please send the details with photos of rash if any
I will try to help you
Thank you
Dr Bharatesh

Above answer was peer-reviewed by
 
Follow-up: What causes irritation and itching on penis? 2 hours later
some times penis outer skin having so much itching. When i remove the outer skin then i can found some infected skin(slightly dark and reddish skin). Could you able to provide some effcetive cream for this
 
 
Answered by Dr. Bharatesh Devendra Basti 13 minutes later
Brief Answer:
Antifungal lotions.

Detailed Answer:
Hi
Thank you for query.
By the description given it appears to be fungal infection.
So please clean the area with warm water at least twice daily.
You can apply topical antifungal lotions like clotrimazole or miconazole.
Treat the partner also with antifungal.
You can take oral antifungal like flucanazole weekly once, both partners.
If more itching you can take antihistamine like cetrizine.
Check for diabetes in both.treat accordingly.
You can get back if you need clarification else close the discussion and rate.
Thank you
Dr Bharatesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor